# SDR DHL2000715026

- Difficulty date: December 13, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 69902913
- Part serial: NONE
- Condition: Bent
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD WHISTLE HEARD DURING CLIMBOUT, STARTED AT 2 PSI THEN GEAR WARNING HORN SOUNDED.  WHISTLE STOPPED AT 6 PSI DURING DECENT.  FOUND L-1 ENTRY DOOR SEAL PULLED OUT 3 TO 4 INCHES ON LOWER AFT END. THE LOWER HINGE FLAPPER IS BENT. R&R LOWER HINGE FLAPPER.
